So I recently posted about Prozac and side effects and how they were miserable for my anxiety.
I went to my doctor today and I just cried my eyes out in his office. I am 32 chief executive of a government organization in charge of many people and I can't even control my emotions. I told my doctor the side effects of Prozac were terrible and starting crying. Then I just kept crying. And crying. I told him I stopped taking Prozac on Saturday and he said that Klonopin would help.
He told me to take another pill of Klonopin or something and I was ok sure, but I have zero intention of taking this. I feel like I am lab rat.
So tonight at a meeting I had with my elected officials, I explained to them what I was dealing with and I just started balling again. I couldn't control it. I wasn't embarrassed because I have been struggling for months with my anxiety and I needed to talk to them but still, I was crying like a child and I couldn't stop.
Is this crying a withdrawl issue? I mean I only took the stuff for a week!
Or this an overall anxiety thing?